# SDR AMTA200300779

- Difficulty date: June 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 598 - STRONG OIL ODOR IN CABIN NEAR CENTER OF AIRCRAFT.  FOUND BURNED WIRE BUNDLE AT TEMP SENSOR D02584.  SPLICED WIRES PER WSPM TEMP CONTROL.  OPS CHECK GOOD.  (M)
